# SDR SWAA2023092189823

- Difficulty date: August 15, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL ATTACH ANGLES CRACKED AT STA 500H RBL 24 UNDER 'Z' CHANNEL BOTH SIDES.<[01] REMOVED AND REPLACED AT FWD CARGO COMPARTMENT INTERCOSTAL ATTACH ANGLES {CLIP}STA 500H RBL 24 UNDER 'Z' CHANNEL BOTH SIDES. PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
